MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 12; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 12; HIP CEMENTLESS STEM
Model Number 01.39.412
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 3 april 2020: lot 180719: (b)(4) items manufactured and released on 11-may-2018.Expiration date: 2023-05-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation: few weeks after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.A subclinic intraoperative fracture is probably the cause of this event but also a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device.
 
Event or Problem Description
6 weeks after the primary the patient came in with pain and the x-ray revealed periprosthetic fracture ( probably occurred during the primary surgery).The stem was revised and the fracture was cabled.

Brand Name
STEM: MASTERLOC CEMENTLESS TI COATED LAT PLUS STEM SIZE 12
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10009048
Report Number3005180920-2020-00260
Device Sequence Number2897707
Product Code LZO
UDI-Device Identifier07630040715843
UDI-Public07630040715843
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/02/2023
Device Model Number01.39.412
Device Catalogue Number01.39.412
Device Lot Number180719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2020
Initial Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR